Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 5, Issue 1, 1-74
Articles: 1 - 8 XML export
The Relationship Between Students Cognitive Abilities, Mathematical Performance And The Level Of Testosterone, Thyroid-stimulating Hormone, Prolactin And Thyroxine
Author(s): Abbas Amani, Seyed Hasan Alamolhodaei, Farzad Radmehr
Pages: 1-16
On Bp-algebras And Qs-algebras
Author(s): S.a. Nematoalah Zadeh, A. Radfar, A. Borumand Saied
Pages: 17-21
Fixed Point And Hyers-ulam-rassias Stability Of A Quadratic Functional Equation In Menger Probabilistic Normed Spaces
Author(s): Ehsan Movahednia, Sara Eshtehar
Pages: 22-27
Reliability Estimation Under The Fuzzy Environments
Author(s): Ezzatallah Baloui Jamkhaneh
Pages: 28-39
Application Of Homotopy Perturbation Transform Method To Linear And Non-linear Space-time Fractional Reaction-diffusion Equations
Author(s): Jagdev Singh, Devendra Kumar, ushila, Sumit Gupta
Pages: 40-52
Reduced Differential Transform Method For Solving Seventh Order Sawadakotera Equations
Author(s): A. Haghbin, S. Hesam
Pages: 53-59
Application Of Genetic Algorithm To Parameter Estimation In Liquid-liquid Phase Equilibrium Modeling
Author(s): Mostafa Vatani, Morteza Asghari, Gholamreza Vakili-nejhaad
Pages: 60-66
Differential Transformation Method For Solving A Class Of Nonlinear Optimal Control Problems
Author(s): Esmail Hesameddini, Alireza Fakharzadeh Jahromi, Mohammad Soleimanivareki, Hajar Alimorad
Pages: 67-74

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more